MathSciNet Relay Station
MathSciNet bibliographic data
MR1610664 20E10 (20E26)
Kharlampovich, O.; Myasnikov, A. Irreducible affine varieties over a free group. II. Systems in triangular quasi-quadratic form and description of residually free groups. J. Algebra 200 (1998), no. 2, 517–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement